# SDR 98ZZZX2470

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N560GR
- Make and model: Amtr KITFOX
- Aircraft serial: 560
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE BUCKLED IN THE AREA OF THE LEFT LANDING GEAR.  INSPECTION REVEALED THE DIAGONAL TUBE COMPLETELY BROKE JUST ABOVE THE WELD.  ALL INDICATIONS ARE THE WELD WAS TOO HOT WHEN THE FUSELAGE WAS WELDED AT THE FACTORY CAUSING THE BRITTLENESS.
